# SDR IPXA2022042981570

- Difficulty date: April 28, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300*
- Aircraft serial: 0818
- Aircraft time: 23,891 hours, 14,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**LEFT ENGINE HP VALVE OPENS SPASTIALLY AND BLEED VALVE ALLOWS ONLY SMALL AMOUNT OUT AIR(OVERRESPONDING BURNED VALVE SMELL. DEFERRED HP VALVE PER MEL 36-11-03 DMP C/W. OPENED DMI # M 779908REMOVED #1 ENG HP VLV REF AMM 36-11-12. INSTALLED NEW HP VLV REF AMM 36-11-12. COMPLETED INSTALLATION OF #1 ENG HP VLV IAW A300 AMM 36-11-12. ALL CHECKS GOOD. THIS CLEARS M779908
